# SDR USAA2014062600005

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 53,293 hours, 22,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD MEGA PHONE LOOSE & MISSING SCREW.  R & R FWD MEGA PHONE IAW AMM 25-65-51.
